# SDR UALA2012031901762

- Difficulty date: March 18, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 61,028 hours, 22,486 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 31075270
- Part serial: 421
- Condition: Faulty
- Location: Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED TO REPLACE L/G ELEV SERVO ACT.  REMOVED L/G ELEV SERVO ACT PER MM.  INSTALLED L/G ELEV SERVO ACT.  NEED TO INSTALL COTTER PIN 25, 20, AND LOCKING CAP 19 PER 27 34-51 PG 428.  THEN CONT 27-34-51 PG  431 STEP D TIL END. MR27350 DASH OFF 421 DASH ON 69.  ACCOMPLISHED FROM 27-34-51 PG 431 STEP 'D' TO COMPLETION.  INSTALLED COTTER PINS AND LOCKING CAP.
